JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Chungcheong Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-3524 
eISSN :
 
Journal DOI :
10.14403/jcms 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
2
  • Abstract(view)
3
  • Abstract(view)
4
  • Abstract(view)
5
  • Abstract(view)
6
  • Abstract(view)
7
  • Abstract(view)
8
  • Abstract(view)
9
  • Abstract(view)
10
  • Abstract(view)
11
  • Abstract(view)
12
  • Abstract(view)
13
  • Abstract(view)
14
  • Abstract(view)
15
  • Abstract(view)
16
  • POWER INEQUALITY ON THE SIMPLEX
  • Baek, In-Soo ;
  • Journal of the Chungcheong Mathematical Society , volume 25, issue 2, 2012, Pages 313~318
  • DOI : 10.14403/jcms.2012.25.2.313
  • Abstract(view)
17
  • HARMONIC OPERATORS IN
  • Lee, Hun Hee ;
  • Journal of the Chungcheong Mathematical Society , volume 25, issue 2, 2012, Pages 319~329
  • DOI : 10.14403/jcms.2012.25.2.319
  • Abstract(view)
18
  • Abstract(view)
19
  • Abstract(view)
20
  • ON C-DELTA INTEGRALS ON TIME SCALES
  • Eun, Gwang Sik ; Yoon, Ju Han ; Kim, Young Kuk ; Kim, Byung Moo ;
  • Journal of the Chungcheong Mathematical Society , volume 25, issue 2, 2012, Pages 349~357
  • DOI : 10.14403/jcms.2012.25.2.349
  • Abstract(view)
21
  • Abstract(view)
22
  • Abstract(view)